Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 4, Pages 603–618 (Mi mz6423)  

This article is cited in 2 scientific papers (total in 2 papers)

Hereditarily plumed spaces

E. G. Pytkeev


Full text: PDF file (1366 kB)

English version:
Mathematical Notes, 1980, 28:4, 761–769

Bibliographic databases:

UDC: 513
Received: 07.02.1978

Citation: E. G. Pytkeev, “Hereditarily plumed spaces”, Mat. Zametki, 28:4 (1980), 603–618; Math. Notes, 28:4 (1980), 761–769

Citation in format AMSBIB
\Bibitem{Pyt80}
\by E.~G.~Pytkeev
\paper Hereditarily plumed spaces
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 4
\pages 603--618
\mathnet{http://mi.mathnet.ru/mz6423}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=594378}
\zmath{https://zbmath.org/?q=an:0449.54027}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 4
\pages 761--769
\crossref{https://doi.org/10.1007/BF01140139}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LT38200027}


Linking options:
  • http://mi.mathnet.ru/eng/mz6423
  • http://mi.mathnet.ru/eng/mz/v28/i4/p603

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Osipov, E. G. Pytkeev, “Reshenie problemy Ponomarëva ob uplotnenii na kompakty”, Sib. matem. zhurn., 62:1 (2021), 164–172  mathnet  crossref
    2. V. I. Belugin, A. V. Osipov, E. G. Pytkeev, “On Classes of Subcompact Spaces”, Math. Notes, 109:6 (2021), 849–858  mathnet  crossref  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:135
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021